MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL; NON-DEGRADABLE FIXATION FASTENER
Model Number SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 5/31/2022, it was reported by a sales representative via email that an ar-3652tsp fibertak rc suture anchor, blue, and an ar-3652sp fibertak rc suture anchor, white/black, failed during a procedure.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being applied during use.

Brand Name
SP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19194095
Report Number1220246-2024-02477
Device Sequence Number20767119
Product Code MBI
UDI-Device Identifier10888867362908
UDI-Public10888867362908
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K232973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC TGRTPE WH/BLK & STTPE WH/BL
Device Catalogue NumberAR-3652SP
Device Lot Number14953855
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown